State Isomorphism Approach to Global Identifiability of Nonlinear Systems

S. Vajda, H. Rabitz

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

Global deterministic identifiability of nonlinear systems is studied by constructing the family of local state isomorphisms that preserve the structure of the parametric system. The method is simplified for homogeneous systems, where such isomorphisms are shown to be linear, thereby reducing the identifiability problem to solving a set of algebraic equations. The known conditions for global identifiability in linear and bilinear systems are special cases of these results.

Original languageEnglish (US)
Pages (from-to)220-223
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume34
Issue number2
DOIs
StatePublished - Feb 1989

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'State Isomorphism Approach to Global Identifiability of Nonlinear Systems'. Together they form a unique fingerprint.

  • Cite this